On certain regularity properties of Haar-null sets

Volume 181 / 2004

Pandelis Dodos Fundamenta Mathematicae 181 (2004), 97-109 MSC: 28C10, 28A05, 43A05. DOI: 10.4064/fm181-2-1


Let $X$ be an abelian Polish group. For every analytic Haar-null set $A\subseteq X$ let $T(A)$ be the set of test measures of $A$. We show that $T(A)$ is always dense and co-analytic in $P(X)$. We prove that if $A$ is compact then $T(A)$ is $G_\delta $ dense, while if $A$ is non-meager then $T(A)$ is meager. We also strengthen a result of Solecki and we show that for every analytic Haar-null set $A$, there exists a Borel Haar-null set $B\supseteq A$ such that $T(A)\setminus T(B)$ is meager. Finally, under Martin's Axiom and the negation of Continuum Hypothesis, some results concerning co-analytic sets are derived.


  • Pandelis DodosDepartment of Mathematics
    National Technical University of Athens
    Zografou Campus, 157 80 Athens, Greece

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image